Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

3



A case of Stevens-Johnson syndrome due to rifampicin

Vandana A. Badar, Dharmendra Mishra, Swapnil Deshmukh, Sangita Chaudhari.

Abstract
A 25 year old female known case of category II pulmonary Tuberculosis was on anti-cochís treatment in the FDC of rifampicin, isoniazid, pyrazinamide, ethambutol and Streptomycin. Fifteen days after the commencement of Cat II anti TB treatment she developed diffuse erythematous rash on face, trunk and both extremities which turned into blisters. There were ulcers on oral and genital cavity. A diagnosis of Stevens Johnsonís syndrome was made. The patient had a history of cat I pulmonary TB and treated for 8 months and at the end of 8th month she was sputum smear negative. Four months later she had a relapse of sputum smear positive for pulmonary TB. She responded to the stoppage of drugs and oral/inj. Corticosteroids, antihistaminics and antibiotics.

Key words: Rifampicin, Steven Johnson syndrome, Adverse drug reaction



Share this Article


Advertisement
Oxidants and Antioxidants in Medical Science

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Author Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMedģ Information Services.
Scopemed Buttons